Volume 21, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Dominating surface group representations and deforming closed anti-de Sitter $3$–manifolds

Nicolas Tholozan

Geometry & Topology 21 (2017) 193–214
Bibliography
1 T Barbot, F Bonsante, J Danciger, W M Goldman, F Guéritaud, F Kassel, K Krasnov, J M Schlenker, A Zeghib, Some open questions on anti-de Sitter geometry, preprint (2012) arXiv:1205.6103v1
2 Y Carrière, Autour de la conjecture de L Markus sur les variétés affines, Invent. Math. 95 (1989) 615 MR979369
3 K Corlette, Flat G–bundles with canonical metrics, J. Differential Geom. 28 (1988) 361 MR965220
4 J Danciger, Ideal triangulations and geometric transitions, J. Topol. 7 (2014) 1118 MR3286899
5 G D Daskalopoulos, R A Wentworth, Harmonic maps and Teichmüller theory, from: "Handbook of Teichmüller theory, I", IRMA Lect. Math. Theor. Phys. 11, Eur. Math. Soc. (2007) 33 MR2349668
6 B Deroin, N Tholozan, Dominating surface group representations by Fuchsian ones, Int. Math. Res. Not. 2016 (2016) 4145 MR3544632
7 S K Donaldson, Twisted harmonic maps and the self-duality equations, Proc. London Math. Soc. 55 (1987) 127 MR887285
8 J Eells Jr., J H Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964) 109 MR0164306
9 W M Goldman, Discontinuous groups and the Euler class, PhD thesis, University of California, Berkeley (1980) MR2630832
10 W M Goldman, Nonstandard Lorentz space forms, J. Differential Geom. 21 (1985) 301 MR816674
11 F Guéritaud, F Kassel, Maximally stretched laminations on geometrically finite hyperbolic manifolds, preprint (2013) arXiv:1307.0250
12 F Guéritaud, F Kassel, M Wolff, Compact anti–de Sitter 3–manifolds and folded hyperbolic structures on surfaces, Pacific J. Math. 275 (2015) 325 MR3347373
13 N J Hitchin, The self-duality equations on a Riemann surface, Proc. London Math. Soc. 55 (1987) 59 MR887284
14 F Kassel, Quotients compacts d’espaces homogènes réels ou p–adiques, PhD thesis, Université Paris-Sud 11 (2009)
15 B Klingler, Complétude des variétés lorentziennes à courbure constante, Math. Ann. 306 (1996) 353 MR1411352
16 R S Kulkarni, F Raymond, 3–dimensional Lorentz space-forms and Seifert fiber spaces, J. Differential Geom. 21 (1985) 231 MR816671
17 F Labourie, Existence d’applications harmoniques tordues à valeurs dans les variétés à courbure négative, Proc. Amer. Math. Soc. 111 (1991) 877 MR1049845
18 F Salein, Variétés anti-de Sitter de dimension 3 exotiques, Ann. Inst. Fourier (Grenoble) 50 (2000) 257 MR1762345
19 J H Sampson, Some properties and applications of harmonic mappings, Ann. Sci. École Norm. Sup. 11 (1978) 211 MR510549
20 R Schoen, S T Yau, On univalent harmonic maps between surfaces, Invent. Math. 44 (1978) 265 MR0478219
21 N Tholozan, Uniformisation des variétés pseudo-riemanniennes localement homogènes, PhD thesis, Université de Nice Sophia-Antipolis (2014)
22 W P Thurston, Minimal stretch maps between hyperbolic surfaces, preprint (1986) arXiv:math/9801039
23 A J Tromba, Teichmüller theory in Riemannian geometry, Birkhäuser (1992) 220 MR1164870
24 R A Wentworth, Energy of harmonic maps and Gardiner’s formula, from: "In the tradition of Ahlfors–Bers, IV" (editors D Canary, J Gilman, J Heinonen, H Masur), Contemp. Math. 432, Amer. Math. Soc. (2007) 221 MR2342819
25 M Wolf, The Teichmüller theory of harmonic maps, J. Differential Geom. 29 (1989) 449 MR982185
26 S A Wolpert, Geodesic length functions and the Nielsen problem, J. Differential Geom. 25 (1987) 275 MR880186